# SDR UPS99231122

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9621015
- Condition: Discharged
- Location: External
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SI, LEFT SIDE UPPER EXTERNAL EMERGENCY LIGHT OUT.  VERIFIED WIRES AND LIGHTS GOOD PER WDM 33-51-01.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AND FUNCTIONALLY TESTED PER MM 33-50-101, MM 33-50-11, MM 33-50-81.
